# SDR DALA2019102186043

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,513 hours, 40,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 668 REMOVE R/H WIFI DOUBLER NEAR F.S. 1533 TO FACILITATE REPAIR, MULTIPLE CRACK INDICATION FINDINGS WERE REPORTED. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 113-0001:5331-01282-03/036 00425 COMPLIED WITH ERA 582231-14 REV A. (1320002)
